# SDR DALA2016040602716

- Difficulty date: April 1, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 37,141 hours, 16,907 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Broken
- Location: Tailcone Jet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE JETTISON BOTTLE CABLE BROKEN.  INSTALLED NEW CABLE ASSEMBLY.
